JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 70
Notes on Certain Subclass of $p$-Valently Bazilevič Functions

    Authors: Zhi-Gang Wang, Yue-Ping Jiang,  
    Keywords: Analytic functions, Multivalent functions, Bazilevi{c} functions, subordination between analytic functions, Briot-Bouquet differential subordination.  
    Date Received: 04/02/07  
    Date Accepted: 07/07/08  
    Subject Codes:

Primary 30C45.

    Editors: Anthony Sofo,  

In the present paper, we discuss a subclass $ mathcal{M}_p(lambda,mu,A,B)$ of $ p$-valently Bazilevic functions, which was introduced and investigated recently by Patel [5]. Such results as inclusion relationship, coefficient inequality and radius of convexity for this class are proved. The results presented here generalize and improve some earlier results. Several other new results are also obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login